RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 1, Pages 3–8 (Mi mz1242)  

This article is cited in 3 scientific papers (total in 3 papers)

Stability of solutions of nonlinear systems with unbounded perturbations

A. Yu. Aleksandrov

Saint-Petersburg State University

Abstract: We study systems of differential equations with perturbations that are unbounded functions of time. We suggest a method for constructing Lyapunov functions to determine conditions under which the perturbations do not affect the asymptotic stability of the solutions.

DOI: https://doi.org/10.4213/mzm1242

Full text: PDF file (156 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 63:1, 3–8

Bibliographic databases:

UDC: 517.92
Received: 18.04.1996

Citation: A. Yu. Aleksandrov, “Stability of solutions of nonlinear systems with unbounded perturbations”, Mat. Zametki, 63:1 (1998), 3–8; Math. Notes, 63:1 (1998), 3–8

Citation in format AMSBIB
\Bibitem{Ale98}
\by A.~Yu.~Aleksandrov
\paper Stability of solutions of nonlinear systems with unbounded perturbations
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 1
\pages 3--8
\mathnet{http://mi.mathnet.ru/mz1242}
\crossref{https://doi.org/10.4213/mzm1242}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1631816}
\zmath{https://zbmath.org/?q=an:0923.34052}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 1
\pages 3--8
\crossref{https://doi.org/10.1007/BF02316137}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075520700001}


Linking options:
  • http://mi.mathnet.ru/eng/mz1242
  • https://doi.org/10.4213/mzm1242
  • http://mi.mathnet.ru/eng/mz/v63/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Aleksandrov, AY, “The stability of a class of nonautonomous systems with respect to a nonlinear approximation”, Differential Equations, 36:7 (2000), 1102  mathnet  crossref  mathscinet  zmath  isi  scopus  scopus
    2. Aleksandrov, AY, “Construction of Lyapunov functions for a class of systems of nonlinear differential equations”, Differential Equations, 43:2 (2007), 276  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    3. A. Yu. Aleksandrov, A. V. Platonov, “Stability Analysis Based on Nonlinear Inhomogeneous Approximation”, Math. Notes, 90:6 (2011), 787–800  mathnet  crossref  crossref  mathscinet  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:221
    Full text:104
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020